# SDR SWAA2023100405010

- Difficulty date: September 27, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 55,169 hours, 33,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EXIT AREA EMERGENCY LIGHTS ARE INOP<[01] REMOVED AND REPLACED RIGHT SIDE OVERWING EXIT AREA EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06-960-805. OPS CHECK GOOD;[02] VERIFIED ITEM 1 AUDIT CW
